Ask an expert
Question

10 Jan 2006

EXCESIVE BLEEDING
THE OTHER DAY I HAD UNPROTECTIVE SEX WITH MY PARTNER, NORMALLY WE USE A CONDOM.THE NEXT DAY I WENT TO THE CHEMIST AND BOUGHT THESE DAY AFTER PIL THAT YOU CAN DRINK NOT TO FALL PREGNANT. A FEW DAYS LATER I HAD MY PERIOD.
THERE WAS VERY LITTLE BLEEDING FOR 2 DAYS AND THEN FOR 2 DAYS IT WAS ALOT SO MUCH SO THAT A TAMPON AND A PAD DID NOT HELPED. NOW I AM A BIT CONCERNED.
Answer 468 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

This is a normal reaction to the morning after pill.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.